A numerical method for solving edge-type scattering problems
Article first published online: 7 DEC 2012
Copyright 1987 by the American Geophysical Union.
Volume 22, Issue 6, pages 941–946, November 1987
How to Cite
1987), A numerical method for solving edge-type scattering problems, Radio Sci., 22(6), 941–946, doi:10.1029/RS022i006p00941.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 9 MAR 1987
- Manuscript Received: 17 NOV 1986
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!